Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 396, NWS Fort Worth, TX

May 24, 2011Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2011, 11:46 PM CDT for Henderson County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 11:46 PM CDT (04:46 UTC)
Expired
May 25, 2011, 12:45 AM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:22 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2867 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
6.2
Supercell composite
44.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS54 KFWD 250446
SVRFWD
TXC213-250545-
/O.NEW.KFWD.SV.W.0396.110525T0446Z-110525T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 1245 AM CDT

* AT 1147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF EUSTACE...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATHENS AROUND 1205 AM...
  BROWNSBORO AROUND 1220 AM...
  CHANDLER AROUND 1230 AM...
  COFFEE CITY AROUND 1235 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

&&

LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
      3217 9618 3220 9616 3221 9615 3220 9620
      3225 9626 3236 9608 3236 9544 3228 9544
      3223 9548 3221 9546 3215 9547 3209 9543
TIME...MOT...LOC 0447Z 283DEG 40KT 3235 9603

$$


CAVANAUGH
3 follow-up statements
161 
WWUS54 KFWD 250507
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT WED MAY 25 2011

TXC213-250545-
/O.CON.KFWD.SV.W.0396.000000T0000Z-110525T0545Z/
HENDERSON TX-
1207 AM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR HENDERSON COUNTY...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTH OF ATHENS...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSBORO AND POYNOR AROUND 1220 AM CDT...
  MOORE STATION AND CHANDLER AROUND 1225 AM CDT...
  COFFEE CITY AROUND 1230 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3209 9543 3201 9605 3208 9607 3209 9612
      3216 9610 3236 9597 3235 9544 3232 9545
      3228 9544 3223 9548 3221 9546 3215 9547
TIME...MOT...LOC 0507Z 279DEG 48KT 3227 9581

$$


92
422 
WWUS54 KFWD 250531
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT WED MAY 25 2011

TXC213-250545-
/O.CON.KFWD.SV.W.0396.000000T0000Z-110525T0545Z/
HENDERSON TX-
1231 AM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN HENDERSON COUNTY...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTH OF COFFEE CITY...MOVING EAST AT 55 MPH.

LAT...LON 3215 9547 3209 9543 3204 9588 3235 9563
      3235 9544 3232 9545 3228 9544 3223 9548
      3221 9546
TIME...MOT...LOC 0531Z 279DEG 48KT 3219 9544

$$
038 
WWUS54 KFWD 250544
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 AM CDT WED MAY 25 2011

TXC213-250554-
/O.EXP.KFWD.SV.W.0396.000000T0000Z-110525T0545Z/
HENDERSON TX-
1244 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDERSON COUNTY
EXPIRES AT 1245 AM CDT...

AT 1244 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3215 9547 3209 9543 3204 9588 3235 9563
      3235 9544 3232 9545 3228 9544 3223 9548
      3221 9546
TIME...MOT...LOC 0544Z 279DEG 48KT 3216 9524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:09 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, May 24, 7:09 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE MAY 24 2011

.AVIATION...
THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF
THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF
STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND
TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS
THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE
FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z
AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER
LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG
WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS.

OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME
BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT.

A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE
SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY
AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT.

79

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/
THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE
DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF
ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE
WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND
WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT
WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND
LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED
STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY
MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE
LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS
FOR THE UPDATED TRENDS AND MESOANALYSIS.

THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS
EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE
SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE
PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF
THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE
NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE
PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH
TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM
SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW
AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING.
THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT
OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE
STORMS CANNOT BE RULED OUT.

SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT
AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS
WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER
OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS
IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER
LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY
OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND.

BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST
AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES.
HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER
RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION.

AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT...
TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO
THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF
THE CWA.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  93  62  83  67 /  60  10   5   0   5
WACO, TX              74  95  62  87  67 /  30  20  20   0   5
PARIS, TX             70  88  58  77  61 /  50  10  10   0   5
DENTON, TX            63  88  60  82  62 /  60  10   5   0   5
MCKINNEY, TX          64  88  59  81  62 /  60  10   5   0   5
DALLAS, TX            66  91  62  83  68 /  60  10  10   0   5
TERRELL, TX           68  92  59  82  64 /  50  10  10   0   5
CORSICANA, TX         72  92  61  84  66 /  30  20  20   0   5
TEMPLE, TX            75  95  61  87  66 /  20  20  20   0   5
MINERAL WELLS, TX     60  92  59  85  65 /  50  10   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT TUE MAY 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT
ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON...
HILLSBORO...CANTON LINE.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE
DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING
THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF
OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO
70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY
AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO
CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS
THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF.

05/

In the hours before

Local storm report, May 24, 10:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND GST     5 NE WYLIE              33.07N  96.49W
05/24/2011  E62 MPH          COLLIN             TX   AMATEUR RADIO

            62 MPH MEASURED WIND POWER FLASHES AND POWER OUTAGES
Local storm report, May 24, 10:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          1 W CEDARVALE           32.58N  96.12W
05/24/2011                   KAUFMAN            TX   TRAINED SPOTTER

            SPOTTER REPORTS BRIEF TORNADO BETWEEN KUAFMAN AND
            CEDARVALE
Local storm report, May 24, 10:56 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             CLEBURNE                32.35N  97.40W
05/24/2011  E1.50 INCH       JOHNSON            TX   FIRE DEPT/RESCUE

            HAIL 3/4 INCH SHORT BURSTS LASTED LESS 2 MIN
Local storm report, May 24, 11:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     RICHARDSON              32.95N  96.72W
05/24/2011  E65 MPH          DALLAS             TX   TRAINED SPOTTER

            ESTIMATED WIND GUST 65 MPH WITH SHEETS OF RAIN
Local storm report, May 24, 11:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             AVONDALE                32.97N  97.42W
05/24/2011  E4.25 INCH       TARRANT            TX   AMATEUR RADIO
Local storm report, May 24, 11:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     KAUFMAN                 32.58N  96.32W
05/24/2011  E70 MPH          KAUFMAN            TX   FIRE DEPT/RESCUE

            HWY 243 AND HWY 175

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTTornado WarningFWDParker38 min
May 24, 7:26 PM CDTTornado WarningFWDDenton, Wise49 min
May 24, 7:28 PM CDTTornado WarningFWDParker, Tarrant47 min
May 24, 7:33 PM CDTTornado WarningFWDCooke, Grayson42 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 24, 7:56 PM CDTTornado WarningFWDDallas, Tarrant49 min
May 24, 8:04 PM CDTTornado WarningFWDCollin, Denton41 min
May 24, 8:08 PM CDTTornado WarningFWDGrayson52 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 24, 8:29 PM CDTTornado WarningFWDFannin, Grayson46 min
May 24, 8:35 PM CDTTornado WarningFWDCollin17 min
May 24, 8:41 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall64 min
May 24, 8:44 PM CDTTornado WarningFWDTarrant46 min
May 24, 8:48 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 24, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 9:09 PM CDTTornado WarningFWDFannin, Lamar51 min
May 24, 9:15 PM CDTTornado WarningFWDCooke, Grayson45 min
May 24, 9:23 PM CDTSevere Thunderstorm WarningFWDDenton67 min
May 24, 9:30 PM CDTTornado WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt60 min
May 24, 9:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise58 min
May 24, 9:40 PM CDTTornado WarningFWDDallas33 min
May 24, 9:45 PM CDTFlash Flood WarningFWDDallas3 hr
May 24, 9:52 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt53 min
May 24, 10:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant57 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall61 min
May 24, 10:26 PM CDTTornado WarningFWDKaufman, Van Zandt49 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 24, 10:42 PM CDTSevere Thunderstorm WarningFWDCollin, Hopkins, Hunt, Rains63 min
May 24, 10:45 PM CDTSevere Thunderstorm WarningFWDEllis, Hill60 min
May 24, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
May 24, 11:01 PM CDTRiver Flood WarningFWDDallas6 hr
May 24, 11:04 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas, Mills56 min
May 24, 11:14 PM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
May 24, 11:16 PM CDTTornado WarningFWDKaufman29 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningFWDHopkins15 min
May 25, 12:11 AM CDTSevere Thunderstorm WarningFWDVan Zandt18 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningFWDLampasas26 min
May 25, 12:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone27 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningFWDBell59 min
May 25, 3:13 AM CDTSpecial Weather StatementFWDMilam32 min
May 25, 3:46 AM CDTSpecial Weather StatementFWDMilam29 min
May 25, 6:28 AM CDTRiver Flood WarningFWDHunt, Rockwall25 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.